# SDR AALA201909029001

- Difficulty date: September 1, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 29,352 hours, 11,858 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS EMERGENCY EXIT SIGN ABOVE ROW 16 REMOVED FOR TROUBLESHOOTING. MAINTENANCE TROUBLESHOT CEILING LIGHT IAW WDM 33-22-22A, FOUND LOOSE CONNECTION AT SPLICE SP 9013, SECURED CONNECTION OPS CHECKS GOOD, AND REPOSITION J9 WIRES PIN 3 AND 4.
